Irreducible factors of Psi-Polynomials over finite fields.
Manuscripta mathematica, Tome 62 (1988) no. 3, pp. 187-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1988__62_3_155340,
author = {Ulrich Schoenwaelder},
title = {Irreducible factors of {Psi-Polynomials} over finite fields.},
journal = {Manuscripta mathematica},
pages = {187--204},
year = {1988},
volume = {62},
number = {3},
zbl = {0658.12011},
url = {http://geodesic.mathdoc.fr/item/MM2_1988__62_3_155340/}
}
Ulrich Schoenwaelder. Irreducible factors of Psi-Polynomials over finite fields.. Manuscripta mathematica, Tome 62 (1988) no. 3, pp. 187-204. http://geodesic.mathdoc.fr/item/MM2_1988__62_3_155340/